Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 18, Number 2

All articles in this issue are freely accessible.

Certain solutions of the heat conduction equation
H. Poritsky and R. A. Powell.
Quart. Appl. Math. 18 (1960), 97-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 112592
Response of shallow viscoelastic spherical shells to time-dependent axisymmetric loads
P. M. Naghdi and W. C. Orthwein.
Quart. Appl. Math. 18 (1960), 107-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 111301
A one-dimensional consolidation problem with a moving boundary
R. E. Gibson.
Quart. Appl. Math. 18 (1960), 123-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 128276
Plate design for minimum weight
R. T. Shield.
Quart. Appl. Math. 18 (1960), 131-144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 112409
On the steady-state thermoelastic problem for the half-space and the thick plate
I. N. Sneddon and F. J. Lockett.
Quart. Appl. Math. 18 (1960), 145-153
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 111318
Duality in quadratic programming
W. S. Dorn.
Quart. Appl. Math. 18 (1960), 155-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 112751
Canonical and Hamiltonian formalism applied to the Sturm-Liouville equation
M. A. Biot and I. Tolstoy.
Quart. Appl. Math. 18 (1960), 163-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 111889
Vibration of quartz crystal plates
R. P. Jerrard.
Quart. Appl. Math. 18 (1960), 173-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 128713
The Kron method of tearing and the dual method of identification
A. I. Weinzweig.
Quart. Appl. Math. 18 (1960), 183-190
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 112587
A continuum model for two-directional traffic flow
J. H. Bick and G. F. Newell.
Quart. Appl. Math. 18 (1960), 191-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99969
Upper bounds and Saint-Venant’s principle in transient heat conduction
Bruno A. Boley.
Quart. Appl. Math. 18 (1960), 205-207
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 112591

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website